# SDR SWIA202163043

- Difficulty date: October 29, 2021
- Submitted: December 7, 2021
- Operation: Air carrier
- Aircraft: N923SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7664
- Aircraft time: 46,142 hours, 39,408 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H SIDE CLIP AT FS 625.0 STR 14 IS CRACKED.     (C-CHECK RO 12/04/2021)    REMOVED AND REPLACED R/H SIDE CLIP WITH NEW AT FS 625.0 STR 14 REF CRJ 200 SRM 51-42-21, CRJ 200 SRM 51-40-06, CRJ 200  51-21-16 AND DWG 601-35012 REV -D COMPLIED WITH TASK CARD 51-900-1003-SKY
